Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 10, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 28, 2014, 9:27 AM CST for Clinton County, Illinois. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2014, 9:27 AM CST (15:27 UTC)
- Expired
- Mar 6, 2014, 10:39 AM CST
- In force
- 6 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clinton County, IL
The radar
The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River below Carlyle Dam Tailwater (CRLI2). The gauge peaked at 20.54 ft at Mar 3, 2014, 8:00 AM CST.
- Action stage
- 421.5 ft
- Minor stage
- 423.5 ft
- Moderate stage
- 431 ft
- Major stage
- 435 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05593000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
684
WGUS43 KLSX 281527
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CST FRI FEB 28 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Illinois...
Kaskaskia River at Carlyle Lake TW
.This Flood Warning is a result of releases from Carlyle Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-011527-
/O.NEW.KLSX.FL.W.0010.140228T1527Z-000000T0000Z/
/CRLI2.1.ER.140228T0415Z.140228T1500Z.000000T0000Z.UU/
927 AM CST FRI FEB 28 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Kaskaskia River at Carlyle Lake TW
* until further notice.
* At 9 AM Friday the stage was 423.6 feet.
* Flood stage is 423.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river is forecast to remain just above flood stage
through next week.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
* Impact: At 421.0 feet...Left bank in vicinity of the gage
overflows with minor flooding of park lands.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/01 03/02 03/03 03/04 03/05
Kaskaskia River
Carlyle TW 423.5 423.60 423.6 423.6 423.6 423.6 423.68 follow-up statements
935
WGUS83 KLSX 011514
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 AM CST SAT MAR 1 2014
...The flood warning continues for the following river in Illinois...
Kaskaskia River at Carlyle Lake TW
.This Flood Warning is a result of releases from Carlyle Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-021514-
/O.CON.KLSX.FL.W.0010.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.140228T0415Z.140301T1800Z.000000T0000Z.UU/
914 AM CST SAT MAR 1 2014
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* until further notice.
* At 8:30 AM Saturday the stage was 423.6 feet.
* Flood stage is 423.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to remain just above flood stage
near 423.7 feet through next week.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
* Impact: At 421.0 feet...Left bank in vicinity of the gage
overflows with minor flooding of park lands.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/02 03/03 03/04 03/05 03/06
Kaskaskia River
Carlyle TW 423.5 423.65 423.7 423.7 423.7 423.7 423.7089
WGUS83 KLSX 021517
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
917 AM CST SUN MAR 2 2014
...The flood warning continues for the following rivers in Illinois..
The Kaskaskia River at
...Carlyle Tailwater
.This Flood Warning is a result of releases from Carlyle Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-031517-
/O.CON.KLSX.FL.W.0010.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.140228T0415Z.140302T1800Z.000000T0000Z.UU/
917 AM CST SUN MAR 2 2014
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* until further notice.
* At 9 AM Sunday the stage was 423.7 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* Forecast...The level will be around 423.7 feet the next few days.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/03 03/04 03/05 03/06 03/07
Kaskaskia River
Carlyle TW 423.5 423.67 423.7 423.7 423.7 423.7 423.7791
WGUS83 KLSX 031650
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 AM CST MON MAR 3 2014
...The flood warning continues for the following rivers in Illinois..
The Kaskaskia River at
...Carlyle tailwater
.This Flood Warning is a result of releases.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-041650-
/O.CON.KLSX.FL.W.0010.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.140228T0415Z.140303T1630Z.000000T0000Z.UU/
1050 AM CST MON MAR 3 2014
The Flood Warning continues for
The Kaskaskia River at Carlyle Tailwater
* until further notice.
* At 10:30 AM Monday the stage was 423.7 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* Forecast...The river will remain near 423.7 feet.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/04 03/05 03/06 03/07 03/08
Kaskaskia River
Carlyle TW 423.5 423.70 423.7 423.7 423.7 423.7 423.7743
WGUS83 KLSX 040139
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CST MON MAR 3 2014
...The flood warning continues for the following river in Illinois...
Kaskaskia River at
Carlyle Tailwater
.This Flood Warning is a result of releases from Carlyle Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-050139-
/O.CON.KLSX.FL.W.0010.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.140228T0415Z.140303T1630Z.000000T0000Z.UU/
739 PM CST MON MAR 3 2014
The Flood Warning continues for
the Kaskaskia River at Carlyle Tailwater
* until further notice.
* At 7:00 PM Monday the stage was 423.7 feet.
* Flood stage is 423.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to remain near 423.7 feet until further notice.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/04 03/05 03/06 03/07 03/08
Kaskaskia River
Carlyle TW 423.5 423.70 423.7 423.7 423.7 423.7 423.7446
WGUS83 KLSX 041526
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 AM CST TUE MAR 4 2014
...The flood warning continues for the following river in Illinois...
The Kaskaskia River at
...Carlyle Tailwater
.This Flood Warning is a result of releases.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-051525-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-140307T1423Z/
/CRLI2.1.ER.140228T0415Z.140303T1630Z.140306T1423Z.UU/
925 AM CST TUE MAR 4 2014
The Flood Warning continues for
The Kaskaskia River at Carlyle TW
* until Friday morning.
* At 9:00 AM Tuesday the stage was 423.7 feet.
* Flood stage is 423.5 feet.
* Minor flooding is forecast.
* Forecast...The river will begin a slow downward trend.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/05 03/06 03/07 03/08 03/09
Kaskaskia River
Carlyle TW 423.5 423.70 423.7 423.7 423.2 422.5 421.6780
WGUS83 KLSX 050104
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CST TUE MAR 4 2014
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at Carlyle Tail Water affecting Clinton County
.This Flood Warning is a result of releases from Carlyle Lake due
to rainfall and snow melt over the past couple of weeks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-060104-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-140307T1400Z/
/CRLI2.1.ER.140228T0415Z.140303T1630Z.140306T1400Z.UU/
704 PM CST TUE MAR 4 2014
The Flood Warning continues for
the Kaskaskia River at Carlyle Tail Water
* until Friday morning.
* At 6:30 PM Tuesday the stage was 423.5 feet.
* Flood stage is 423.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue remain near flood stage through
tonight. The river will fall below flood stage Thursday morning.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/05 03/06 03/07 03/08 03/09
Kaskaskia River
Carlyle TW 423.5 423.55 423.7 423.7 423.1 422.3 421.4042
WGUS83 KLSX 051524
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 AM CST WED MAR 5 2014
...The flood warning continues for the following river in Illinois...
The Kaskaskia River at
...Carlyle Tailwater
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-061524-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-140307T1200Z/
/CRLI2.1.ER.140228T0415Z.140303T1630Z.140306T1200Z.UU/
924 AM CST WED MAR 5 2014
The Flood Warning continues for
the Kaskaskia River at Carlyle TW
* until Friday morning.
* At 9 AM Wednesday the stage was 423.5 feet.
* Flood stage is 423.5 feet.
* Forecast...The river will fall below flood stage by tomorrow morning.
* Impact: At 423.5 feet...FLOOD STAGE. Rural damage begins.
Township roads in Covington become inundated.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/06 03/07 03/08 03/09 03/10
Kaskaskia River
Carlyle TW 423.5 423.53 423.5 423.0 422.2 421.3 420.4956
WGUS83 KLSX 061639
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1039 AM CST THU MAR 6 2014
...The flood warning is cancelled for the following river in
Illinois...
Kaskaskia River at
Carlyle Tailwater
.This will be the final statement for this flooding event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
ILC027-061709-
/O.CAN.KLSX.FL.W.0010.000000T0000Z-140307T1200Z/
/CRLI2.1.ER.140228T0415Z.140303T1630Z.140306T0500Z.UU/
1039 AM CST THU MAR 6 2014
The Flood Warning is cancelled for
the Kaskaskia River at Carlyle Tailwater.
* At 10:00 AM Thursday the stage was 423.3 feet.
* Flood stage is 423.5 feet.
* The river fell below flood stage at 11:00 PM Wednesday.
* Forecast: The river is forecast to continue to fall to near 421.8 feet
Friday morning.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 03/07 03/08 03/09 03/10 03/11
Kaskaskia River
Carlyle TW 423.5 423.34 421.8 420.3 418.9 417.8 417.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 28, 5:42 AM CST, 3 hours 45 minutes earlier.
Area forecast discussion, Feb 28, 5:42 AM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
542 AM CST Fri Feb 28 2014
.SHORT TERM: (Through Late This Afternoon)
Issued at 356 AM CST Fri Feb 28 2014
Progressive flow regime is in place across the CONUS with the
first of two short waves to impact the area this afternoon and
early evening. This first one is now exiting the southern Rockies
and will largely to move to the south of the region. There is some
weak mid level omega forecast to mainly impact the southern
portion of the CWA. The models have been getting progressively
weaker with this system and generating less and less QPF. To keep
some continuity with the previous forecast I used a blend of the
more aggressive GFS QPF which has some light amounts. Temperatures
are also warmer due to the low level warm advection regime. Given
the dry air in place I have kept a mention of some snow and sleet
with potential for evaporative cooling but at this time I am not
expecting much if anything.
Glass
.LONG TERM: (Tonight through Thursday)
Issued at 356 AM CST Fri Feb 28 2014
Major winter storm to impact the area in the Saturday night through
Sunday night time frame as March comes roaring in. The upper low
currently in the Eastern Pacific near 36N/133W will be the primary
system, moving onshore and then moving across the area Sunday
night. This main system however will be preceded by several weak
impulses within the quasi-zonal flow aloft and a prolonged period
of low level warm advection and low-mid level frontogenetically
driven precipitation. A strong cold front will push through region
overnight tonight reaching the St. Louis area around dawn Saturday
and then moving into the lower MS Valley by Saturday evening. The
general scenario is precipitation should develop on Saturday
evening and really explode in coverage towards dawn Sunday due to
the aforementioned combo of low level warm advection and low-mid
level frontogenetical forcing. There will be PTYPE issues due to
an elevated warm layer, and the models all show differing solutions
with respect to the depth of cold air and erosion of the warm
layer aloft/cooling. The forecast is a multi-model blend for the
thermal profile with a nudge towards the colder GFS. The upper
trof and associated deformation zone will impact the area on
Sunday night as the trof moves across and at this point the
primary ptype should be all snow expect for far SEMO early in the
evening. We are expecting significant snowfall accumulations of
8-10 inches across northeast MO into west central IL where snow
will dominate during this prolonged event. South of this area in
the vicinity of I-70, there will be a wintry mix transition zone
with some areas including St. Louis seeing potential for a glaze
of ice, several inches of sleet, and then 4-6 inches of snow.
Across the eastern Ozarks into southwest IL through at least
midday Sunday the predominant ptype looks to be freezing rain with
up to a half inch of ice, then a wintry mix Sunday afternoon
transitioning to snow Sunday evening. Winter storm watches have
been issued and now the challenge will be refining the ptypes and
amounts. Oh yeah, there could be some thunder during this event as
well.
Glass
&&
.AVIATION: (For the 12z TAFs through 12z Saturday Morning)
Issued at 541 AM CST Fri Feb 28 2014
Surface ridge is moving off to our east with a weak warm front
developing along I70. The front will lift northward through
forecast area this morning with southeast winds veering to the
south and picking up a bit. In the meantime, mid cloud deck to
slide northeast towards forecast area ahead of next weather
system. Models have been backing off on strength of this system
with moisture fairly limited. So just kept vcsh mention at all taf
sites late this afternoon through this evening with a mix of light
rain and snow expected. Cigs to lower a bit but remain low end vfr.
System to slide east through forecast area with pcpn coming to an
end towards midnight tonight with winds veering to the southwest
then north as system exits. Could see cigs lower to mvfr at KUIN
on backside of system, so added mention there.
Specifics for KSTL:
Surface ridge is moving off to our east with a weak warm front
developing along I70. The front will lift northward through
metro area this morning with southeast winds veering to the
south and picking up a bit. In the meantime, mid cloud deck to
slide northeast into metro area by 17z ahead of next weather
system. Models have been backing off on strength of this system
with moisture fairly limited. So just kept vcsh mention after 00z
Saturday...which could be a very light mix of rain and snow. Cigs
to lower a bit but remain low end vfr. System to slide east
through forecast area with pcpn coming to an end by 06z Saturday with
winds veering to the north as system exits.
Byrd
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...WINTER STORM WATCH from Saturday evening through late Sunday
night FOR Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford
MO-Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Knox MO-
Lewis MO-Lincoln MO-Madison MO-Marion MO-Moniteau MO-Monroe
MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds MO-
Shelby MO-St. Charles MO-St. Francois MO-St. Louis City MO-
St. Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.
IL...WINTER STORM WATCH from Saturday evening through late Sunday
night FOR Adams IL-Bond IL-Brown IL-Calhoun IL-Clinton IL-
Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Marion IL-Monroe IL-Montgomery IL-Pike IL-Randolph IL-St.
Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Feb 28, 5:06 AM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 506 AM CST FRI FEB 28 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 506 AM CST FRI FEB 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A WINTRY MIX OF RAIN...SLEET...AND SNOW IS POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST MISSOURI THIS AFTERNOON. NO ACCUMULATIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MAJOR WINTER STORM WILL IMPACT THE REGION BEGINNING SATURDAY NIGHT AND LASTING INTO SUNDAY NIGHT. A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN IS EXPECTED WITH SIGNIFICANT ACCUMULATIONS OF ALL OF THE PRECIPITATION TYPES. A WINTER STORM WATCH IS IN EFFECT. REFER TO THE WATCH PRODUCT FOR MORE DETAILED INFORMATION AND SPECIFICS WITH THIS WINTER STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GLASS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 3:56 AM CST | Winter Storm Watch | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more | 24 hr |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.